Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 1||UN / IM|
Administered by: Unknown Purchased by: Unknown
Symptoms: Disorientation, Electroencephalogram normal, Gait disturbance, Nervous system disorder, Personality change, Somnolence, Drug screen, Sensorimotor disorder
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? No
Hospitalized? Yes, days: 0
Write-up:Information has been received from a paediatrician concerning a 14 year old female patient with a history of pollen allergy who was vaccinated with the first dose of GARDASIL on 17-MAR-2008 (IM, upper arm). It was well tolerated). On 13-MAY-2008, the patient was vaccinated with the second dose of GARDASIL, lot # not provided, IM into the upper arm. On 04-JUN-2008, the patient developed neurological and sensorimotor disorders including disorientation, gait instability, personality change and somnolence. She was hospitalized and received lorazepam 0.7 mg. There were no inflammatory signs and EEG was normal. She recovered after 2 days. On 17-JUN-2008, the patient experienced a similar episode. The final outcome was unknown. Other business partner numbers included: E2008-05763. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166